On the Uniqueness of Equilibrium in Symmetric Two-Player Zero-Sum Games with Integer Payoffs
No abstract is available for this item.
|Date of creation:||Jul 2006|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +33 (0)5 61 12 85 89
Fax: + 33 (0)5 61 12 86 37
Web page: http://www.idei.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Laffond G. & Laslier J. F. & Le Breton M., 1993. "The Bipartisan Set of a Tournament Game," Games and Economic Behavior, Elsevier, vol. 5(1), pages 182-201, January.
- Laffond, Gilbert & Laslier, Jean-Francois & Le Breton, Michel, 1997.
"A Theorem on Symmetric Two-Player Zero-Sum Games,"
Journal of Economic Theory,
Elsevier, vol. 72(2), pages 426-431, February.
- Laffond, Gilbert & Laslier, Jean Francois & Le Breton, Michel, 1994. "Social-Choice Mediators," American Economic Review, American Economic Association, vol. 84(2), pages 448-53, May.
When requesting a correction, please mention this item's handle: RePEc:ide:wpaper:6010. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.